Electronic Journal of Statistics
- Electron. J. Statist.
- Volume 8, Number 1 (2014), 1405-1437.
Maximum-likelihood estimation of a log-concave density based on censored data
We consider nonparametric maximum-likelihood estimation of a log-concave density in case of interval-censored, right-censored and binned data. We allow for the possibility of a subprobability density with an additional mass at $+\infty$, which is estimated simultaneously. The existence of the estimator is proved under mild conditions and various theoretical aspects are given, such as certain shape and consistency properties. An EM algorithm is proposed for the approximate computation of the estimator and its performance is illustrated in two examples.
Electron. J. Statist., Volume 8, Number 1 (2014), 1405-1437.
First available in Project Euclid: 20 August 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Dümbgen, Lutz; Rufibach, Kaspar; Schuhmacher, Dominic. Maximum-likelihood estimation of a log-concave density based on censored data. Electron. J. Statist. 8 (2014), no. 1, 1405--1437. doi:10.1214/14-EJS930. https://projecteuclid.org/euclid.ejs/1408540292